Institut für Mathematik

Person

Dr. Neeraj Deshmukh

Institut für Mathematik
Universität Zürich
Winterthurerstrasse 190
CH-8057 Zürich

E-Mail:
Tel.: +41 44 635 58 74
Fax: +41 44 635 57 06
Büro: Y27K46

Vorlesungen & Seminare


Vorlesungen
Lineare Algebra II
Mo
10.15-12.00
Do
10.15-12.00

Übungen Lineare Algebra II Gr.1
Mo
15.00-17.00

Übungen Lineare Algebra II Gr.2
Mi
10.15-12.00

Publikationen

N. Deshmukh
Quasi-affineness and the 1-Resolution Property (with A. Hogadi and S. Mathur)
Volume 2022, Issue 3, February 2022, Pages 2224–2249    https://arxiv.org/abs/1809.05270

N. Deshmukh
Gabber's presentation lemma over noetherian domains (with A. Hogadi, G. Kulkarni and S. Yadav)
J. Algebra, 569 (2021), pp. 169-179 PDF  

N. Deshmukh
A Nisnevich Local Bloch-Ogus Theorem over a General Base (with G. Kulkarni and S. Yadav)
J. Pure Appl. Algebra 226 (2022), no.6 PDF  

N. Deshmukh
The Nisnevich Motive of an Algebraic stack (with U. Choudhury and A. Hogadi)
PDF

N. Deshmukh
The stacks of admissible covers is algebraic (with E. Corniani, B. Nasserden, E. Reinecke, N. Sultani, R. Webb)
PDF